MAUDE Adverse Event Report: SYNTHES GMBH 4.5MM CORTEX SCREW SELF-TAPPING 68MM; SCREW, FIXATION, BONE

SYNTHES GMBH 4.5MM CORTEX SCREW SELF-TAPPING 68MM; SCREW, FIXATION, BONE
Model Number 214.868
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Date of Event 01/22/2020
Type of Reportable Event Serious Injury
Event or Problem Description
Medical records received.On (b)(6) 2020, an x-ray of femur report and revealed a closed comminuted supracondylar fracture of left femur with nonunion.Doi: (b)(6) 2019; doe: (b)(6) 2020; left femur.This report is for a 4.5mm cortex screw self-tapping 68mm.This is report 10 of 14 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Additional narrative: additional procode: ktt complainant part is not expected to be returned for manufacturer review/investigation.Date of concomitant therapy is (b)(6) 2019.Initial reporter is a synthes employee.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
4.5MM CORTEX SCREW SELF-TAPPING 68MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
luzernstrasse 19-21
zuchwil 4528
SZ  4528
Manufacturer (Section G)
WERK BIO OBERDORF (CH)
eimattstrasse 3
oberdorf 4436
SZ   4436
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 
3035526892
MDR Report Key16724074
Report Number8030965-2023-04497
Device Sequence Number7387492
Product Code HWC
UDI-Device Identifier10886982154835
UDI-Public(01)10886982154835
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K112583
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number214.868
Device Catalogue Number214.868
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/22/2023
Initial Report FDA Received Date04/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
4.5 VA-LCP CRVD COND PL/10 HOLE/230/LFT.; 4.5MM CORTEX SCREW SELF-TAPPING 32MM.; 4.5MM CORTEX SCREW SELF-TAPPING 46MM.; 4.5MM CORTEX SCREW SELF-TAPPING 52MM.; 4.5MM CORTEX SCREW SELF-TAPPING 62MM.; 4.5MM CORTEX SCREW SELF-TAPPING 70MM.; 5.0 VA LOCKNG SCR SLF-TPNG/SD/32.; 5.0 VA LOCKNG SCR SLF-TPNG/SD/44.; 5.0 VA LOCKNG SCR SLF-TPNG/SD/50.; 5.0MM CANNULATED VA LOCKING SCREW/85MM.; 5.0MM CANNULATED VA LOCKING SCREW/85MM.; 5.0MM CANNULATED VA LOCKING SCREW/90MM.; 5.0MM CANNULATED VA LOCKING SCREW/90MM.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR
Patient SexFemale